Open Access

Some geometric properties of a strongly facially symmetric space


Full Text

Coming Soon.





Article Information

TitleSome geometric properties of a strongly facially symmetric space
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 3, 234-238
MathSciNet MR2179880
CopyrightThe Author(s) 2005 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

M. M. Ibragimov, J. Seypullaev, and S. J. Tleumuratov, Some geometric properties of a strongly facially symmetric space, Methods Funct. Anal. Topology 11 (2005), no. 3, 234-238.


BibTex

@article {MFAT298,
    AUTHOR = {Ibragimov, M. M. and Seypullaev, J. and Tleumuratov, S. J.},
     TITLE = {Some geometric properties of a strongly facially symmetric space},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {3},
     PAGES = {234-238},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=298},
}


All Issues